# SDR UALA2012070103504

- Difficulty date: June 30, 2012
- Submitted: July 6, 2012
- Operation: Air carrier
- Aircraft: N442UA
- Make and model: Airbus A320-232
- Aircraft serial: 780
- Aircraft time: 48,602 hours, 19,691 cycles
- Engine: Iae V2527A5
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS WILL NOT TURN OFF.   REPLACED SWITCH, CHECKED GOOD.  OK FOR AIRCRAFT TO CONTINUE.
